Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/220306
Title: On a New Avatar of the Sine-Gordon Equation
Authors: Sakovich, S. Yu.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 2018
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2018. - Vol. 21, N 1. - P. 62 - 68
Abstract: A chain of transformations is found which relates one new integrable case of the generalized short pulse equation of Hone, Novikov and Wang [arXiv:1612.02481] with the sine-Gordon equation.
URI: http://elib.bsu.by/handle/123456789/220306
ISSN: 1561-4085
Licence: info:eu-repo/semantics/restrictedAccess
Appears in Collections:2018. Volume 21. Number 1

Files in This Item:
File Description SizeFormat 
v21no1p62.pdf348,93 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.